# SDR CALA2019061700967

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1141
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BODY STA 827 R CRACK NOTED AT I/B RIVET BETWEEN STR 8 & 9 AT THE ACFT OUTLET EXTRUSION SUPPORT ATTACHMENT RIGHT SIDE OF CABIN MARKED. (REF NR 99836082) ACCOMPLISHED PERMANENT REPAIR AT FUSELAGE FRAME STA 827 R STRINGER 8 TO 9 R PER EC/RA 5311-02173. REF EA 5310-04716 REV 1. NO FURTHER ACTION REQUIRED.
